# SDR MAL2008F00040

- Difficulty date: September 26, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 25,210 hours, 28,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 322-392
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 2Y AND N4K NOTED 32 DENTS NOTED IN THE LT FUSELAGE STA 322-392 AND 5 DENTS NOTED ON THE RT FUSELAGE STA 353-392.  REPAIRED IAW EO#S53619.
